MathSciNet Relay Station
MathSciNet bibliographic data
MR2775384 (2012b:47087) 47B38 (30H20 46E15)
Kouchekian, Sherwin; Thomson, James E. A note on density for the core of unbounded Bergman operators. Proc. Amer. Math. Soc. 139 (2011), no. 6, 2067–2072.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement